# SDR IPXA2021040367697

- Difficulty date: March 23, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: ALC860536
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT HORIZONTAL STAB T/E PANEL 334AB SUPPORT IS CHAFED.REMOVED AND REPLACED CHAFED LT HORIZONTAL STAB T/E PANEL 334AB SUPPORT IAW SRM 51-33-01. (MINOR)
